Have Parenting Questions? Ask a Parenting Counselor for Answers
Hello. Thank you for reaching out to Just Answer.
I am a psychologist and specialize in Post Traumatic Stress and yes, the VA in your hometown or next big city will have services for your son if he is a veteran. Just look up Veterans Administration on your computer and you should be able to locate the nearest facility. It will be free of charge for him. I am wondering if he might have a drug/alcohol issue and perhaps he is stealing for that purpose? If that is the case, they also have services for substance abuse. If not, he can still get some great therapy there and I think it is your best resource. Sometimes vets with substance abuse are self-medicating due to post-traumatic stress disorder. They are experts in this and are your best bet. I hope that helps. Let me know if there is anything else you need. I appreciate a positive rating if you feel that I answered your question adequately. Thank you for the opportunity to be of service.
Thank you for your answer. A few years ago, he was prescribed some pain pills for his back. He injured himself when he was stationed out of the country. I don't remember whether a military Dr. prescribed these pills first or whether he was out of the military already. He tried to go and claim injury, but they denied it. Immediately after the military, he was hospitalized at our military base where discovered that he had Atriel Phibilation. He was 26. At 32, he was again hospitalized for the same thing, irregular heartbeat. He suffers from insomnia where Ambien as been prescribed (he abused this medication by taking too many at once), anxiety and has always been A.D.D.. He says he's gone to the VA, but I don't believe him anymore. He lies all the time now. I really think he's buying pain pills off the streets and that's where my money is going, only I can't prove it. I will continue to encourage him to return to the VA. He has no money and no insurance. He does have a full time job as of a month ago, but he paycheck is gone in 3 days. I was wondering that are all these meds contributing to irregular heartbeat?